de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Waveforms for gravitational radiation from cosmic string loops

Allen, B., & Ottewill, A. C. (2001). Waveforms for gravitational radiation from cosmic string loops. Physical Review D, 63(6): 063507. doi:10.1103/PhysRevD.63.063507.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-55B4-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-55B5-1
Genre: Journal Article

Files

show Files
hide Files
:
prd63-063507.pdf (Publisher version), 114KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Bruce1, Author              
Ottewill, Adrian C., Author
Affiliations:
1Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Content

show
hide
Free keywords: -
 Abstract: We obtain general formulas for the plus- and cross-polarized waveforms of gravitational radiation emitted by a cosmic string loop in a transverse, traceless (synchronous, harmonic) gauge. These equations are then specialized to the case of piecewise linear loops, and it is shown that the general waveform for such a loop is a piecewise linear function. We give several simple examples of the waveforms from such loops. We also discuss the relation between the gravitational radiation by a smooth loop and by a piecewise linear approximation to it.

Details

show
hide
Language(s):
 Dates: 2001-02-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 63 (6) Sequence Number: 063507 Start / End Page: - Identifier: ISSN: 0556-2821